Bilateral anterior uveitis secondary to erlotinib

Lim, Lik Thai and Blum, Robert Alexander and Chee, Peng Cheng and Abdul, Hanifudin (2010) Bilateral anterior uveitis secondary to erlotinib. European Journal of Clinical Pharmacology, 66 (12). pp. 1277-1278. ISSN 1432-1041

[img] PDF
Bilateral anterior uveitis secondary to erlotinib (abstract).pdf

Download (81kB)
Official URL: https://link.springer.com/article/10.1007/s00228-0...

Abstract

We would like to report the first case of bilateral severe anterior uveitis secondary to erlotinib. Erlotinib is an epidermal growth factor receptor (EGFR) inhibitor which can contain certain cancer cells [1]. It is licensed for use in patients with non-small-cell lung carcinoma (NSCLC) in the UK as a secondary treatment for those patients who fail to respond to standard chemotherapy.

Item Type: Article
Uncontrolled Keywords: Erlotinib, Anterior uveitis, Red eyes, Side effects, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education, research, Universiti Malaysia Sarawak.
Subjects: R Medicine > R Medicine (General)
R Medicine > RE Ophthalmology
Divisions: Academic Faculties, Institutes and Centres > Faculty of Medicine and Health Sciences
Depositing User: Gani
Date Deposited: 16 Oct 2018 01:49
Last Modified: 16 Oct 2018 01:51
URI: http://ir.unimas.my/id/eprint/22023

Actions (For repository members only: login required)

View Item View Item